Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 5, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Mar 14, 2024, 2:04 PM CDT for Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 2:04 PM CDT (19:04 UTC)
- Expired
- Mar 14, 2024, 2:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Benton County, AR, Delaware County, OK
The radar
The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 2:13 PM CDT | HAIL 2.5 | Maysville, AR | Observed 1/4 mile north of the community center in Maysville. |
| Mar 14, 2:28 PM CDT | HAIL 2.75 | Gravette, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 11:09 AM CDT | Tornado Watch | SPC | 7 hr |
| Mar 14, 1:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 25.1
The text
As transmitted.
431
WFUS54 KTSA 141904
TORTSA
ARC007-OKC041-141930-
/O.NEW.KTSA.TO.W.0005.240314T1904Z-240314T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
204 PM CDT Thu Mar 14 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Benton County in northwestern Arkansas...
Southeastern Delaware County in northeastern Oklahoma...
* Until 230 PM CDT.
* At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Colcord, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Gentry... Gravette...
Decatur... Colcord...
Highfill... Springtown...
Maysville... Fairmount...
Lake Eucha State Park... Cherokee City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3621 9473 3639 9477 3647 9435 3623 9434
TIME...MOT...LOC 1904Z 261DEG 31KT 3632 9466
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$1 follow-up statement
831
WWUS54 KTSA 141913
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
213 PM CDT Thu Mar 14 2024
OKC041-141923-
/O.CAN.KTSA.TO.W.0005.000000T0000Z-240314T1930Z/
Delaware OK-
213 PM CDT Thu Mar 14 2024
...THE TORNADO WARNING FOR SOUTHEASTERN DELAWARE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Arkansas.
&&
LAT...LON 3628 9458 3642 9460 3647 9435 3627 9434
TIME...MOT...LOC 1913Z 259DEG 32KT 3635 9453
$$
ARC007-141930-
/O.CON.KTSA.TO.W.0005.000000T0000Z-240314T1930Z/
Benton AR-
213 PM CDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN BENTON COUNTY...
At 213 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Decatur, moving east at 35 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Gentry... Gravette...
Decatur... Highfill...
Cherokee City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3628 9458 3642 9460 3647 9435 3627 9434
TIME...MOT...LOC 1913Z 259DEG 32KT 3635 9453
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 14, 12:35 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 14, 12:35 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1235 PM CDT Thu Mar 14 2024 ...New AVIATION... .SHORT TERM... (The rest of today ) Issued at 1045 AM CDT Thu Mar 14 2024 Forecast remains on track for numerous thunderstorms to develop along and southeast of Interstate 44 this afternoon and evening. Conditions are supportive of very large damaging hail and locally damaging winds especially with early day storms. A tornadic risk may also develop with the more sustained cellular but low level shear values are shown to decrease this afternoon before increasing again by early evening. Storm mode may largely impact tornadic potential. Updated forecast made minor adjustment to thunderstorm chances and included mention of severe potential. && .LONG TERM... (Tonight through Wednesday) Issued at 348 AM CDT Thu Mar 14 2024 A cold front will be near Interstate 44 by the start of this period, and will accelerate southeast through the evening hours. Storm coverage and intensity will lessen with time this evening, with most of the activity exiting the area by midnight. Cooler temperatures will follow the frontal passage for Friday with some lingering cloudiness at least through the morning. A brief warmup will occur Saturday ahead of the next cold front due to arrive Saturday night and early Sunday morning. A few showers will be possible Saturday night across parts of southeast Oklahoma, but rainfall amounts look to remain on the light side. Cooler temperatures will return Sunday and Monday, with a freeze possible in some places Monday morning. The return of south winds will bring a quick warmup Tuesday ahead of the next storm system that may affect the area by next Wednesday night and Thursday. && .AVIATION... (18Z TAFS) Issued at 1234 PM CDT Thu Mar 14 2024 Showers and storms currently expanding along the Interstate 44 corridor and will impact the NE OK terminals. Thunderstorm coverage will increase and expand eastward through the afternoon through mid evening w/ corresponding flight impacts. Storms end from northwest to southeast as a cold front passes. MVFR ceilings expected to develop by the cold front late tonight and persist through Friday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 46 63 42 / 60 20 0 0 FSM 79 53 66 44 / 90 90 0 0 MLC 78 49 64 43 / 90 70 0 10 BVO 78 44 63 38 / 20 10 0 0 FYV 78 46 60 38 / 90 70 0 0 BYV 77 46 59 39 / 90 70 0 0 MKO 78 48 63 41 / 80 60 0 0 MIO 77 45 60 39 / 60 30 0 0 F10 78 47 63 43 / 80 50 0 0 HHW 78 53 66 46 / 80 80 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....05 AVIATION...07
Hazardous weather outlook, Mar 14, 9:26 AM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 926 AM CDT Thu Mar 14 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 926 AM CDT Thu Mar 14 2024 ...SEVERE WEATHER EXPECTED TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Mainly Southeast Oklahoma into Northwest Arkansas. ONSET...Afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late morning into Afternoon. AREA AT GREATEST RISK...Along and southeast of Interstate 44. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Afternoon. DISCUSSION... Severe thunderstorms will develop from late morning into the early afternoon and increase in coverage from mid afternoon through early evening. Areas southeast of Interstate 44 will have the highest chances for severe weather, including the potential for very large damaging hail and a few tornadoes. Locally heavy rainfall is likely primarily across southeast Oklahoma into northwest Arkansas with a limited risk of flash flooding. Thunderstorms will end from northwest to southeast this evening as a cold front sweep across the region. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY through WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Relatively quiet weather will prevail Friday into next week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Mar 14, 1:17 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
117 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM Hail Salina 36.29N 95.15W
03/14/2024 E1.00 inch Mayes OK Public
&&
JDSLocal storm report, Mar 14, 1:21 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
121 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM Hail Wilson 35.51N 96.02W
03/14/2024 E1.50 inch Okmulgee OK Public
Relayed by Broadcast Media.
&&
JDSLocal storm report, Mar 14, 1:36 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
136 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM Hail Gore 35.53N 95.11W
03/14/2024 E1.00 inch Sequoyah OK Public
&&
JDSSpecial weather statement, Mar 14, 1:36 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
136 PM CDT Thu Mar 14 2024
OKZ060-061-064-067-141900-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
136 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES THROUGH 200
PM CDT...
At 136 PM CDT, Doppler radar indicated a strong thunderstorm over
Glenpool, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Coweta... Catoosa...
Verdigris... Inola...
Kiefer... Jenks Riverside Airport...
Tulsa International Airport... Turley...
Liberty...
This includes Interstate 44 between mile markers 206 and 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3615 9552 3586 9598 3586 9603 3599 9621
3616 9604 3617 9600 3620 9600 3636 9584
TIME...MOT...LOC 1836Z 225DEG 42KT 3597 9602
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, Mar 14, 1:53 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
153 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM Hail Tahlequah 35.92N 94.96W
03/14/2024 E0.88 inch Cherokee OK Emergency Mngr
&&
JDSSpecial weather statement, Mar 14, 2:00 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT Thu Mar 14 2024
OKZ063-068-069-141930-
Adair OK-Cherokee OK-Delaware OK-
200 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DELAWARE...NORTHWESTERN
ADAIR AND NORTHEASTERN CHEROKEE COUNTIES THROUGH 230 PM CDT...
At 200 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Eldon, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... West Siloam Springs...
Colcord... Kansas...
Oaks... Eldon...
Leach... Scraper...
Twin Oaks... Natural Falls State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3619 9457 3589 9486 3595 9502 3625 9494
3625 9458
TIME...MOT...LOC 1900Z 212DEG 44KT 3599 9491
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:17 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Mar 13, 8:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 13, 8:48 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Mar 13, 9:06 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 39 min |
| Mar 13, 9:21 PM CDT | Special Weather Statement | TSA | Rogers | 39 min |
| Mar 13, 9:50 PM CDT | Special Weather Statement | TSA | Nowata | 40 min |
| Mar 14, 11:53 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Mar 14, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 24 min |
| Mar 14, 12:16 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| Mar 14, 12:22 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 23 min |
| Mar 14, 12:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 33 min |
| Mar 14, 12:31 PM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 14, 12:33 PM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| Mar 14, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Wagoner | 31 min |
| Mar 14, 12:51 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Mar 14, 12:53 PM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| Mar 14, 12:56 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 14, 12:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| Mar 14, 12:58 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 47 min |
| Mar 14, 1:06 PM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| Mar 14, 1:12 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 33 min |
| Mar 14, 1:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 44 min |
| Mar 14, 1:19 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 26 min |
| Mar 14, 1:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 29 min |
| Mar 14, 1:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Mar 14, 1:36 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Mar 14, 1:39 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 49 min |
| Mar 14, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 33 min |
| Mar 14, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 53 min |
| Mar 14, 2:00 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Mar 14, 2:09 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Wagoner | 21 min |
| Mar 14, 2:16 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Mar 14, 2:26 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes | 3 hr |
| Mar 14, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 6 more | 34 min |
| Mar 14, 2:32 PM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| Mar 14, 2:32 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Mar 14, 2:41 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Mar 14, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, McIntosh and 3 more | 50 min |
| Mar 14, 3:18 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 46 min |
| Mar 14, 3:45 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 14, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 45 min |
| Mar 14, 3:46 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Mar 14, 4:10 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Mar 14, 4:13 PM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| Mar 14, 4:18 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Mar 14, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Sequoyah | 49 min |
| Mar 14, 4:34 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Mar 14, 4:41 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 5 hr |
| Mar 14, 4:42 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 14, 4:44 PM CDT | Special Weather Statement | TSA | Okfuskee | 46 min |
| Mar 14, 4:54 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Mar 14, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 50 min |
| Mar 14, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Mar 14, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 14 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| Mar 14, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 46 min |
| Mar 14, 5:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 39 min |
| Mar 14, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| Mar 14, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 45 min |
| Mar 14, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Mar 14, 6:33 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 5 hr |
| Mar 14, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 38 min |
| Mar 14, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 35 min |
| Mar 14, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 47 min |
| Mar 14, 2:23 PM CDT | Tornado Warning | TSA | Benton | 20 min |
| Mar 14, 2:36 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Mar 14, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 51 min |
| Mar 14, 3:05 PM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| Mar 14, 3:27 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 33 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 34 min |
| Mar 14, 3:35 PM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| Mar 14, 4:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Mar 14, 4:46 PM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| Mar 14, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 13 min |
| Mar 14, 5:01 PM CDT | Special Weather Statement | TSA | Crawford | 29 min |
| Mar 14, 5:29 PM CDT | Special Weather Statement | TSA | Madison | 31 min |
| Mar 14, 5:31 PM CDT | Special Weather Statement | TSA | Crawford | 29 min |
| Mar 14, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 39 min |
Nearby
Tornado Warnings in Oklahoma, 2024Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.